Two asymptotic problems for a singular nonlinear schrödinger system

Nader Masmoudi, Kenji Nakanishi

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper, we continue our investigation of the relation between various systems that can be derived from the Klein-Gordon-Zakharov system in the high-frequency and subsonic limits. In this paper we start from the singular nonlinear Schrödinger system which was derived in a previous work and derive the classical nonlinear Schrödinger system in two different limit cases. These two nonlinear Schrödinger systems have different coefficients in the nonlinearity.

Original languageEnglish (US)
Pages (from-to)1311-1338
Number of pages28
JournalAmerican Journal of Mathematics
Volume132
Issue number5
DOIs
StatePublished - Oct 2010

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Two asymptotic problems for a singular nonlinear schrödinger system'. Together they form a unique fingerprint.

Cite this